# SDR R61A20110299

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 6,406 hours, 3,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: EE0545
- Condition: Unwanted Deploy
- Location: R2 Door
- Part time: 8,368 hours, 5,552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW INADVERTENTLY DEPLOYED R2 DOOR ESCAPE SLIDE.  SLIDE DEPLOYED NORMALLY.  MAINTENANCE REMOVED AND REPLACED R2 DOOR ESCAPE SLIDE PER EMB AMM, OPS CHECK GOOD.
